# SDR SWAA2024062588642

- Difficulty date: May 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WING CENTER SECTION FLOOR PANEL 231YF CRACKED AT AFT END MKD DOT<[01] PERFORMED DRY OUT; PREPARED DAMAGE AREA AND APPLIED PERMANENT REPAIR ON PANEL#231YF AS PER B737 SRM 53-00-50-2R-7 MATERIAL USED PO#1690453 PO#2039827;[02] CORRECTION TO STEP 1: PERFORMED DRY OUT; PREPARED DAMAGE AREA AND APPLIED PERMANENT REPAIR ON PANEL#231YF AS PER B737 SRM 53-00-50-2R-7 MATERIAL USED PO#1690463 PO#2039827;[03] RII--VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.;[04] RII--VERIFIED STEP 2. AUDIT C/W PER MPM 52.02.02.
